Year 2019, Volume 5, Issue 1, Pages 230 - 232 2019-01-04

Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment

Sevgi Kulaklı [1] , Fazıl Kulaklı [2] , İlker İlhanlı [3] , Samet Tatlı [4] , Canan Çelik [5]

157 431

No abstract available.

isotretinoin, sacroiliitis, hip arthritis
  • [1] Kircik LH. Advances in the understanding of the pathogenesis of inflammatory acne. J Drugs Dermatol 2016;15(1 Suppl 1):S7-10.
  • [2] Kaplan G, Haettich B. Rheumatological symptoms due to retinoids. Baillieres Clin Rheumatol 1991;5:77-97.
  • [3] Yılmazer B, Coşan F, Çefle A. Bilateral acute sacroiliitis due to isotretinoin therapy: a case report. Int J Rheum Dis 2013;16:604-5.
  • [4] Dinçer Ü, Çakar E, Kıralp MZ, Dursun H. Can isotretinoin induce ssacroiliitis: three cases. Romatizma 2008;23:157-9.
  • [5] Barbareschi M, Paresce E, Chiaratti A, Ferla Lodigiani A, Clerici G, Greppi F. Unilateral sacroiliitis associated with systemic isotretinoin treatment. Int J Dermatol 2010;49:331-3.
  • [6] Hughes RA. Arthritis precipitated by isotretinoin treatment for acne vulgaris. J Rheumatol 1993;20:1241-2.
  • [7] Bewley AP, Rankin EC, Levell NJ, Robinson TW. Isotretinoin causing acute aseptic arthropathy. Clin Exp Dermatol 1995;20:279.
  • [8] Pedraz T, Martinez A, Pascual E. Acute hip monoarthritis in a patient treated with isotretinoin. J Clin Rheumatol 2006;12:105-6.
  • [9] Taşdelen ÖY, Yurdakul FG, Duran S, Bodur H. Isotretinoin-induced arthritis mimicking both rheumatoid arthritis and axial spondyloarthritis International J Rheum Dis 2015;18:466-9.
Primary Language en
Subjects Health Care Sciences and Services
Journal Section Letters to the Editor
Authors

Orcid: 0000-0001-7886-1060
Author: Sevgi Kulaklı
Institution: Department of Dermatology, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Country: Turkey


Orcid: 0000-0003-0275-7093
Author: Fazıl Kulaklı (Primary Author)
Institution: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Country: Turkey


Orcid: 0000-0002-7998-8992
Author: İlker İlhanlı
Institution: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Country: Turkey


Orcid: 0000-0002-4050-0873
Author: Samet Tatlı
Institution: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Country: Turkey


Orcid: 0000-0002-9838-5329
Author: Canan Çelik
Institution: Department of Physical Medicine and Rehabilitation, Giresun University Prof.Dr.İlhan Özdemir Training and Research Hospital, Giresun, Turkey
Country: Turkey


Dates

Publication Date: January 4, 2019

EndNote %0 The European Research Journal Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment %A Sevgi Kulaklı , Fazıl Kulaklı , İlker İlhanlı , Samet Tatlı , Canan Çelik %T Bilateral sacroiliitis and left hip arthritis secondary to isotretinoin treatment %D 2019 %J The European Research Journal %P -2149-3189 %V 5 %N 1 %R doi: 10.18621/eurj.421976 %U 10.18621/eurj.421976